# SDR CALA2025113011593

- Difficulty date: November 26, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N34460
- Make and model: Boeing 737924ER
- Aircraft serial: 37200
- Aircraft time: 39,076 hours, 14,252 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L EXCESS SLIDE PACK STICKING OUT NEAR GIRT BAR. INSPECTED SLIDE PACK AT DOOR 2L SLIDE PACK GIRT BAR AREA WAS NORMAL NO EXCESS MATERIAL NO DEFECTS NOTED.
